# SDR COMA9960758

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 935 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE MESSAGE.  REPLACED THE LEFT WING TEMP SENSOR.
